Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 103, NWS Twin Cities, MN

July 15, 2025Chippewa County, Kandiyohi County, Renville County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 15, 2025, 4:00 PM CDT for Chippewa County, Kandiyohi County, Renville County, Minnesota. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2025, 4:00 PM CDT (21:00 UTC)
Expired
Jul 15, 2025, 4:45 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, MN, Kandiyohi County, MN, Renville County, MN

The radar

The Minneapolis radar (KMPX), 120 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 2:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 256 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1199 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
256 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

841 
WUUS53 KMPX 152100
SVRMPX
MNC023-067-129-152145-
/O.NEW.KMPX.SV.W.0103.250715T2100Z-250715T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
400 PM CDT Tue Jul 15 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southern Kandiyohi County in central Minnesota...
  North Central Renville County in central Minnesota...
  East Central Chippewa County in west central Minnesota...

* Until 445 PM CDT.

* At 400 PM CDT, a severe thunderstorm was located near Prinsburg, 
  or 18 miles southwest of Willmar, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind
           damage to roofs, siding, and trees.

* Locations impacted include...
  Prinsburg, Lake Lillian, Blomkest, Svea and Thorpe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

&&

LAT...LON 4489 9532 4498 9533 4507 9476 4489 9476
      4482 9478 4485 9532
TIME...MOT...LOC 2059Z 268DEG 24KT 4492 9526

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JPC
2 follow-up statements
355 
WWUS53 KMPX 152131
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
431 PM CDT Tue Jul 15 2025

MNC023-152141-
/O.CAN.KMPX.SV.W.0103.000000T0000Z-250715T2145Z/
Chippewa MN-
431 PM CDT Tue Jul 15 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EAST CENTRAL 
CHIPPEWA COUNTY...

The storm which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore, the warning has 
been cancelled. To report severe weather, contact your nearest law 
enforcement agency. They will send your report to the National 
Weather Service office.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT 
Tuesday for a portion of west central Minnesota.

&&

LAT...LON 4484 9518 4501 9516 4507 9476 4489 9476
      4482 9478
TIME...MOT...LOC 2100Z 268DEG 24KT 4492 9525

$$


MNC067-129-152145-
/O.CON.KMPX.SV.W.0103.000000T0000Z-250715T2145Z/
Kandiyohi MN-Renville MN-
431 PM CDT Tue Jul 15 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT 
FOR SOUTHERN KANDIYOHI AND NORTH CENTRAL RENVILLE COUNTIES...

At 431 PM CDT, a severe thunderstorm was located 11 miles north of 
Olivia, or 15 miles south of Willmar, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  Lake Lillian, Blomkest, Svea and Thorpe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. This storm is capable of producing damaging winds and large 
hail.

&&

LAT...LON 4484 9518 4501 9516 4507 9476 4489 9476
      4482 9478
TIME...MOT...LOC 2100Z 268DEG 24KT 4492 9525

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JPC
365 
WWUS53 KMPX 152141
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
441 PM CDT Tue Jul 15 2025

MNC067-129-152151-
/O.EXP.KMPX.SV.W.0103.000000T0000Z-250715T2145Z/
Kandiyohi MN-Renville MN-
441 PM CDT Tue Jul 15 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 445 PM CDT FOR 
SOUTHERN KANDIYOHI AND NORTH CENTRAL RENVILLE COUNTIES...

The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning will be allowed to expire. To report 
severe weather, contact your nearest law enforcement agency. They 
will send your report to the National Weather Service office.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT 
Tuesday for a portion of central Minnesota.

&&

LAT...LON 4484 9518 4501 9516 4507 9476 4489 9476
      4482 9478
TIME...MOT...LOC 2131Z 268DEG 24KT 4493 9494

$$

JPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:20 PM CDT, 40 minutes earlier. Its key messages:

  • Showers and thunderstorms are expected this afternoon through tomorrow morning. A few severe storms are possible along with the threat of heavy rain.
  • Much cooler temperatures behind this system will hang around through the end of the week.
  • Next chance for showers and storms arrives late Friday.
Area forecast discussion, Jul 15, 3:20 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
320 PM CDT Tue Jul 15 2025

.KEY MESSAGES...

- Showers and thunderstorms are expected this afternoon through
tomorrow morning. A few severe storms are possible along with the
threat of heavy rain.

- Much cooler temperatures behind this system will hang around
through the end of the week.

- Next chance for showers and storms arrives late Friday.

&&

.DISCUSSION...
Issued at 319 PM CDT Tue Jul 15 2025

A stalled frontal boundary is draped across central Minnesota early
this afternoon. This has been the focus for some sub-severe
thunderstorms throughout the morning and this afternoon. Additional
thunderstorm development is expected over the coming hours as
further destabilization continues along and south of the front.
A Severe Thunderstorm Watch has been issued for portions of
central Minnesota and western Wisconsin through this evening.
Dew points are in the low to mid 70s with temperatures in the
upper 80s, allowing for heat indices in the mid to upper 90s.
While there is no shortage of CAPE, the shear environment is
marginal. This should lead to some fairly unorganized convection
with the threat for a few strong to severe storms along with
some heavy rain due to slow storm motion. The front will slowly
begin to sag southward late this evening through the overnight,
with most CAMs showing a line of storms on the leading edge. The
front will also work to bring some smoke back to the surface
across far west central Minnesota, though this should be short
lived. As instability decreases after dark, the focus shifts to
more of a heavy rain threat with PWATs approaching 2". An MCV is
forecast to move across northern Iowa early tomorrow morning,
leading to another uptick in storms across much of
central/southern Minnesota and eventually western Wisconsin.
Generally, QPF totals through tomorrow range from an inch to an
inch and a half, but locally higher amounts of 2-3" aren't out
of the question. Temperatures tomorrow will be some 20-30
degrees cooler behind the front with locales across central
Minnesota topping out in the low 60s with mid 70s further south.
Rain will gradually taper off by late tomorrow.

Thursday and Friday will feature drier conditions and highs in the
low to mid 70s. Our next chance of precip is late Friday into early
Saturday as a shortwave moves across the region. Highs in the 80s
return for the weekend with mostly dry weather expected. A more
active pattern is on the horizon with several disturbances tracking
across the Upper Midwest with temperatures increasing through the
week.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1251 PM CDT Tue Jul 15 2025

Some scattered development of storms and showers is occurring
along the cold front in west/central MN and near the Twin Ports
associated with the warm front. Models continue to show a messy
storm mode along the front as it sags southward this evening. As
the boundary stalls, storms could train over parts of east-
central MN and western WI. Mostly SHRA is expected, but with
plenty of instability present, periods of TSRA will remain a
possibility. There is just limited wind shear, so storm
organization will be lacking making it more of a pulse-y
environment. Cigs will gradually lower through the night, with
all sites reaching low MVFR, and many dipping into IFR for a
period tomorrow morning.

KMSP...Confidence is high for a 2-4 hour period of storms this
evening, but the exact timing is uncertain. Recent model trends
indicate a later start time, closer to 02z, however the early
development out west warrants keeping 01z as the start time for
the TEMPO this evening. The boundary stalls overnight, and
scattered showers and storms will move from west to east. There
is a chance (30-50%) that this cluster of rain stays north of
KMSP, allowing a 6-8 hour window of dry conditions before more
consistent yet less intense rain tomorrow morning. We could see
BR/DZ continue after 18z tomorrow, especially if the low cigs
hand around longer than expected.

/OUTLOOK FOR KMSP/
THU...VFR. Wind NE 5-10 kts.
FRI...VFR. Chc -TSRA after dark. Wind SE 5-10 kts.
SAT...VFR. Chc -TSRA early morning. Wind SE bcmg N 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Anoka-Carver-
     Dakota-Hennepin-Ramsey-Scott-Washington.
WI...None.

&&

DISCUSSION...Dye
AVIATION...BED
Hazardous weather outlook, Jul 15, 3:17 PM CDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
317 PM CDT Tue Jul 15 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
162030-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
317 PM CDT Tue Jul 15 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Outside of central Minnesota, afternoon heat index values will
remain in the middle to upper 90s, resulting in dangerous heat
levels for those active outdoors for a prolonged period of time
through early this evening.

Numerous thunderstorms are expected this afternoon and evening.
Scattered severe thunderstorms will be possible across western and
central Minnesota into northwest Wisconsin. Large hail and damaging
wind gusts will be the primary threats. In addition, locally heavy
rainfall could lead to areas of flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

bed

In the hours before

Special weather statement, Jul 15, 2:20 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
220 PM CDT Tue Jul 15 2025

MNZ041-152000-
Douglas MN-
220 PM CDT Tue Jul 15 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN DOUGLAS COUNTY UNTIL 3
PM CDT...

At 220 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Kensington, or 15 miles west of Alexandria, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Alexandria, Evansville, Brandon, Kensington, Holmes City, Garfield
  and Millerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4594 9577 4611 9561 4592 9531 4576 9560
      4576 9576 4593 9576 4593 9577
TIME...MOT...LOC 1920Z 228DEG 20KT 4585 9568

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Dunleavy
Special weather statement, Jul 15, 2:39 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
239 PM CDT Tue Jul 15 2025

MNZ054>056-152015-
Chippewa MN-Swift MN-Lac Qui Parle MN-
239 PM CDT Tue Jul 15 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAC QUI PARLE...
NORTHWESTERN CHIPPEWA AND SOUTHWESTERN SWIFT COUNTIES UNTIL 315 PM
CDT...

At 239 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles north of Madison, or 23 miles northwest of Montevideo, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Madison, Appleton, Milan, Watson, Bellingham, Cerro Gordo,
  Holloway, Louisburg, Appleton Airport, Lac Qui Parle State Park
  and Madison Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4497 9621 4514 9628 4520 9619 4519 9617
      4519 9615 4520 9614 4519 9612 4519 9611
      4518 9611 4518 9610 4524 9610 4524 9612
      4525 9612 4533 9600 4502 9575
TIME...MOT...LOC 1939Z 237DEG 20KT 4509 9615

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Dunleavy
Special weather statement, Jul 15, 2:51 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
251 PM CDT Tue Jul 15 2025

MNZ041-152015-
Douglas MN-
251 PM CDT Tue Jul 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DOUGLAS COUNTY
UNTIL 315 PM CDT...

At 251 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Brandon, or 14 miles northwest of Alexandria,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Alexandria, Carlos, Leaf Valley, Miltona, Belle River,
  Millerville, Lake Carlos State Park and Rose City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4598 9561 4611 9562 4611 9515 4597 9515
TIME...MOT...LOC 1951Z 268DEG 30KT 4608 9551

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Dunleavy
Local storm report, Jul 15, 3:03 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
303 PM CDT Tue Jul 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     Tstm Wnd Gst     2 SW Alexandria         45.87N 95.40W
07/15/2025  M59 MPH          Douglas            MN   ASOS

            ASOS station KAXN Alexandria MN ASOS.

&&

BPH
Special weather statement, Jul 15, 3:45 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Tue Jul 15 2025

MNZ056-057-064-065-073-152115-
Redwood MN-Kandiyohi MN-Renville MN-Yellow Medicine MN-Chippewa
MN-
345 PM CDT Tue Jul 15 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN
CHIPPEWA...NORTH CENTRAL REDWOOD...SOUTHERN KANDIYOHI...NORTHWESTERN
RENVILLE AND NORTHEASTERN YELLOW MEDICINE COUNTIES UNTIL 415 PM
CDT...

At 345 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Clara City to 7 miles south of
Clarkfield, or extending from 19 miles east of Montevideo to 18
miles south of Montevideo, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Granite Falls, Olivia, Clara City, Renville, Clarkfield, Raymond,
  Sacred Heart, Prinsburg, Wood Lake, Maynard, Hanley Falls, Danube,
  Minnesota Falls, Blomkest, Spring Creek, Hazel Run, Svea, Upper
  Sioux Agency State Park, Gluek and Granite Falls Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4464 9600 4503 9557 4507 9486 4463 9497
TIME...MOT...LOC 2044Z 268DEG 35KT 4493 9533 4482 9542 4474 9553
4469 9577

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Dunleavy
Special weather statement, Jul 15, 4:00 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
400 PM CDT Tue Jul 15 2025

MNZ042-043-152145-
Todd MN-Morrison MN-
400 PM CDT Tue Jul 15 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN TODD AND
MORRISON COUNTIES UNTIL 445 PM CDT...

At 400 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Motley to over Flensburg, or
extending from 27 miles north of Little Falls to 7 miles west of
Little Falls, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Little Falls, Pierz, Motley, Randall, Swanville, Flensburg,
  Lastrup, Camp Ripley, Cushing, Sobieski, Harding, Genola, Hillman,
  Camp Ripley Junction, Little Falls Airport, Charles A. Lindbergh
  State Park, Crow Wing State Park and Rum River State Forest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4592 9468 4615 9467 4635 9470 4636 9467
      4633 9462 4633 9460 4630 9454 4633 9446
      4633 9443 4630 9439 4630 9435 4627 9434
      4623 9439 4621 9439 4618 9437 4616 9437
      4616 9381 4598 9381 4598 9380 4593 9380
TIME...MOT...LOC 2100Z 259DEG 36KT 4634 9454 4615 9451 4597 9451

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Dunleavy

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 7:46 AM CDTSpecial Weather StatementMPXKanabec29 min
Jul 15, 2:20 PM CDTSpecial Weather StatementMPXDouglas40 min
Jul 15, 2:39 PM CDTSpecial Weather StatementMPXLac qui Parle36 min
Jul 15, 2:51 PM CDTSpecial Weather StatementMPXDouglas24 min
Jul 15, 3:00 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd45 min
Jul 15, 3:19 PM CDTSevere Thunderstorm WarningMPXTodd26 min
Jul 15, 3:37 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright53 min
Jul 15, 3:45 PM CDTSpecial Weather StatementMPXChippewa, Renville, Yellow Medicine30 min
Jul 15, 4:00 PM CDTSpecial Weather StatementMPXMorrison45 min
Jul 15, 4:15 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns, Wright45 min
Jul 15, 4:47 PM CDTSpecial Weather StatementMPXMeeker43 min
Jul 15, 4:49 PM CDTSpecial Weather StatementMPXIsanti41 min
Jul 15, 5:23 PM CDTSpecial Weather StatementMPXChisago52 min
Jul 15, 5:34 PM CDTSpecial Weather StatementMPXWright41 min
Jul 15, 5:37 PM CDTSpecial Weather StatementMPXAnoka38 min
Jul 15, 5:52 PM CDTSpecial Weather StatementMPXCarver23 min
Jul 15, 6:08 PM CDTSevere Thunderstorm WarningMPXCarver22 min
Jul 15, 6:18 PM CDTSpecial Weather StatementMPXAnoka, Hennepin42 min
Jul 15, 6:31 PM CDTSpecial Weather StatementMPXScott29 min
Jul 15, 6:55 PM CDTSpecial Weather StatementMPXRamsey, Washington35 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.